# SDR YENA2025060200557

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 34,339 hours, 6,742 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2348, LAS-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAS) .' AIR APU BLEED FAULT; PERFORMED OPS TEST BMC#1 MIAW AMM 36-11-00 AND OPS CHK APU BLEED IAW AMM 26-12-00 NO FAULT ON THIS TIME A/C OK FOR SVC.'
